Alert archive / Massachusetts / Freeze Watches in 2016
Freeze Watch 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this freeze watch at Oct 10, 2016, 3:56 AM EDT for Hampden County, Hampshire County, Worcester County, Massachusetts. It took effect at Oct 11, 2016, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 10, 2016, 3:56 AM EDT (07:56 UTC)
- In effect from
- Oct 11, 2016, 2:00 AM EDT
- Expired
- Oct 10, 2016, 3:45 PM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
Counties Hampden County, MA, Hampshire County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 110 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -186 m²/s²
- 0-3 km storm-relative helicity
- -150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze watch went out at Oct 10, 3:32 AM EDT, 24 minutes earlier.
Area forecast discussion, Oct 10, 3:32 AM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
332 AM EDT Mon Oct 10 2016
.SYNOPSIS...
High pressure builds over the region with seasonably cool
temperatures early week with some moderation by midweek.
Expect dry weather and seasonable temperatures through most of
this week. The exception to that may be Thursday, when a cold
front should cross our region.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Upper trough lingers over New England this morning but moves off
to the east this afternoon. The associated cold pool will allow a
period of good mixing this morning and midday, drawing on the
stronger winds aloft for northerly gusts. Winds in the mixed layer
will be 25-35 knots, possibly 40 knots over the Cape and Islands.
As the cold pool moves off to the east this afternoon, winds
should diminish. Mixing reaches to 925 mb and possibly a little
higher. Temps at that level support max sfc temps of 55 to around
60. Very dry air will be in place with dew points in the 30s.
Main uncertainty will be potential for ocean effect clouds in the
northerly flow moving down across Cape Cod. This may delay
clearing, or bring a brief clearing followed by more clouds.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Tonight... High pressure builds east with model consensus showing
a light pressure gradient over at least western and central
sections, and possibly reaching Eastern MA after midnight. Clear
skies and light winds will mean radiational cooling in the
interior. Even Eastern sections may get a few hours of radiation
if the winds die down on time. Early Monday morning temperatures
upstream are in the 30s and low 40s. A few cold spots are near 30.
Project this to our area for tonight. We nudged guidance a couple
of degrees colder.
Temperatures at or a little below freezing are possible in the
interior, mainly Central and Western MA. We are issuing a Freeze
Watch for the parts of this area that have not already had a
freeze. The remainder of our interior zones will have a Frost
Advisory. This includes Washington County RI because of its
interior northwest section.
Tuesday... High pressure in place with clear skies and light wind.
Temps aloft will warm up a few degrees, although mixing will be a
little more shallow. Expect temps to climb into the 60s most
spots.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...
* a Series of high pressures brings dry, near seasonable weather
most of this week
The forecast remains remarkably quiet through this portion of the
forecast. Our region will be under the influence of two high
pressures for much of this week. The first moves east from the
Maritimes mid week, with the second arriving from the west on
Friday.
Our only chance for more rainfall looks to be late Thursday into
Thursday evening. This is when a low pressure moving through Quebec
will bring a cold front through our region. The latest guidance
continues to highlight the lack of moisture with this front. It is
now appearing more likely this front will pass through with dry
weather for most of southern New England.
Temperatures will warm to seasonable or even above normal levels
through Thursday. The cold front moving through Thursday will drop
temperatures back below normal for Friday into next weekend.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tuesday/... High confidence
VFR through the period. North winds gusting 25 to 40 knots this
morning will diminish later today.
Possible areas of IFR in valley fog late tonight.
KBOS TAF...High confidence in TAF. North winds gusting to 25 knots
today.
KBDL TAF...High confidence in TAF.
Outlook /Tuesday Night through Friday/...
High confidence. VFR. Low risk for IFR or MVFR conditions in fog or
marine stratus Wednesday night into Thursday morning.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Today through Tuesday...High confidence.
Today...
North winds gusting 25 to 40 knots except 25-30 knots over the
more sheltered Narragansett Bay and Boston Harbor areas. Gale
Warnings and Small craft advisories continue. Low risk for near
storm force gusts on the open waters. Seas peak at 7 to 12 ft on
the outer waters this morning.
Diminishing SSE swell along the South Coast today. Swell heights
of 5-6 feet will lower to 3-4 feet this afternoon. Expect a
moderate rip current risk today.
Winds diminish this afternoon as high pressure moves closer and as
the stronger gusts move farther offshore. Gales will likely
convert to Small Craft Advisories through the afternoon.
Tonight and Tuesday...
High pressure builds over the waters. Expect the diminishing of
winds to continue with gusts 20-30 knots tonight and less than 20
knots on Tuesday. Seas will also subside with the outer waters
below 5 feet on Tuesday.
Outlook /Tuesday Night through Friday/...Moderate confidence.
Winds diminish Tuesday in Tuesday night as a high pressure builds
over the waters. Winds increase once more Thursday night into
Friday as colder moves over the waters behind a cold front.
The more significant issue is how quickly seas will subside,
especially across the outer coastal waters. Matthew and Nicole have
generated a lot of southeast swell, which should be impacting the
outer coastal waters all of this week. Small craft advisories may be
necessary for a portion of this time, particularly on the outer
waters.
&&
.CLIMATE...
Temperatures should remain above record low levels. Of the Big 4
climate sites, BDL would have the best chance of approaching a
record but is expected to remain a few degrees above.
As reference, here are the values for tonight/Tuesday morning.
BOS 32 in 1979
PVD 26 in 1980
BDL 29 in 1989
ORH 27 in 1989, 1972, 1929
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Wind Advisory until noon EDT today for MAZ022-023.
Wind Advisory until 2 PM EDT this afternoon for MAZ024.
RI...None.
MARINE...Gale Warning until 5 PM EDT this afternoon for ANZ231>234.
Small Craft Advisory until 5 PM EDT this afternoon for ANZ230-
236.
Gale Warning until 2 PM EDT this afternoon for ANZ235-237-251.
Gale Warning until 8 PM EDT this evening for ANZ250-254>256.
&&
SYNOPSIS...WTB/Belk
NEAR TERM...WTB/Belk
SHORT TERM...WTB
LONG TERM...Belk
AVIATION...WTB/Belk
MARINE...WTB/Belk
CLIMATE...Hazardous weather outlook, Oct 9, 4:34 PM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 434 PM EDT SUN OCT 9 2016 CTZ002>004-MAZ002>021-026-RIZ001>008-102045- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 434 PM EDT SUN OCT 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...RHODE ISLAND AND ALL OF MASSACHUSETTS EXCEPT FOR BERKSHIRE COUNTY...AND THE CAPE AND ISLANDS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SOUTHEASTERLY SWELL ASSOCIATED WITH MATTHEW AND NICOLE IS EXPECTED TO CONTINUE THROUGH MONDAY. ROUGH SURF IS EXPECTED...ALONG WITH A MODERATE TO HIGH RISK OF RIP CURRENTS...ESPECIALLY ALONG THE SOUTH COAST. HIGH PRESSURE AND LIGHT NORTH WINDS WILL LEAD TO GOOD RADIATIONAL COOLING CONDITIONS MONDAY NIGHT. THIS COULD RESULT IN A WIDESPREAD FROST, WITH SOME AREAS POSSIBLY GETTING A HARD FREEZE. THIS WILL NEED TO BE MONITORED OVER THE NEXT DAY OR SO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ024-102045- NANTUCKET MA- 434 PM EDT SUN OCT 9 2016 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NANTUCKET. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SOUTHEASTERLY SWELL ASSOCIATED WITH MATTHEW AND NICOLE IS EXPECTED TO CONTINUE THROUGH MONDAY. ROUGH SURF IS EXPECTED...ALONG WITH A MODERATE TO HIGH RISK OF RIP CURRENTS...ESPECIALLY ALONG THE SOUTH COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ022-023-102045- BARNSTABLE MA-DUKES MA- 434 PM EDT SUN OCT 9 2016 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CAPE COD AND MARTHAS VINEYARD. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SOUTHEASTERLY SWELL ASSOCIATED WITH MATTHEW AND NICOLE IS EXPECTED TO CONTINUE THROUGH MONDAY. ROUGH SURF IS EXPECTED...ALONG WITH A MODERATE TO HIGH RISK OF RIP CURRENTS...ESPECIALLY ALONG THE SOUTH COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ254>256-102045- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 434 PM EDT SUN OCT 9 2016 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THERE IS A LOW RISK FOR STORM FORCE GUSTS LATE TONIGHT INTO MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ235-237-251-102045- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 434 PM EDT SUN OCT 9 2016 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. SOUTHEASTERLY SWELL ASSOCIATED WITH MATTHEW AND NICOLE IS EXPECTED TO CONTINUE THROUGH MONDAY. ROUGH SEAS ARE EXPECTED AT A MINIMUM...ESPECIALLY ACROSS THE OUTER COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ250-102045- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 434 PM EDT SUN OCT 9 2016 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-236-102045- BOSTON HARBOR-NARRAGANSETT BAY- 434 PM EDT SUN OCT 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>234-102045- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 434 PM EDT SUN OCT 9 2016 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Local storm report, Oct 9, 10:00 PM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1000 PM EDT SUN OCT 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM NON-TSTM WND GST AQUINNAH 41.33N 70.80W
10/09/2016 M58 MPH DUKES MA HAM RADIO
HAM RADIO
0754 PM NON-TSTM WND GST 2 ESE NANTUCKET 41.26N 70.07W
10/09/2016 M58 MPH NANTUCKET MA ASOS
0755 PM HIGH SUST WINDS 2 ESE NANTUCKET 41.26N 70.07W
10/09/2016 M46 MPH NANTUCKET MA ASOS
0814 PM NON-TSTM WND GST EDGARTOWN 41.39N 70.51W
10/09/2016 M58 MPH DUKES MA HAM RADIO
HAM RADIO
0822 PM NON-TSTM WND GST AQUINNAH 41.33N 70.80W
10/09/2016 M61 MPH DUKES MA HAM RADIO
HAM RADIO
&&
WTBLocal storm report, Oct 10, 12:07 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1207 AM EDT MON OCT 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM NON-TSTM WND GST AQUINNAH 41.33N 70.80W
10/09/2016 M58 MPH DUKES MA HAM RADIO
HAM RADIO
0740 PM NON-TSTM WND DMG EDGARTOWN 41.38N 70.53W
10/09/2016 DUKES MA AMATEUR RADIO
TREE DOWN ON WEST TISBURY ROAD NEAR HYE ROAD.
0754 PM NON-TSTM WND GST 2 ESE NANTUCKET 41.26N 70.07W
10/09/2016 M58 MPH NANTUCKET MA ASOS
0755 PM HIGH SUST WINDS 2 ESE NANTUCKET 41.26N 70.07W
10/09/2016 M46 MPH NANTUCKET MA ASOS
0755 PM NON-TSTM WND DMG EASTHAM 41.83N 69.97W
10/09/2016 BARNSTABLE MA AMATEUR RADIO
LARGE BRANCHES DOWN ACROSS NAUSET ROAD.
0801 PM NON-TSTM WND DMG TRURO 42.00N 70.07W
10/09/2016 BARNSTABLE MA AMATEUR RADIO
SMALL TREE DOWN ON ROUTE 6 BY OLD NORTH CEMETERY.
0814 PM NON-TSTM WND GST EDGARTOWN 41.39N 70.51W
10/09/2016 M58 MPH DUKES MA HAM RADIO
HAM RADIO
0822 PM NON-TSTM WND GST AQUINNAH 41.33N 70.80W
10/09/2016 M61 MPH DUKES MA HAM RADIO
HAM RADIO
0943 PM NON-TSTM WND DMG NEW BEDFORD 41.66N 70.94W
10/09/2016 BRISTOL MA AMATEUR RADIO
TWO LARGE BRANCHES DOWN ON SIDEWALK ALONG ROCKDALE
AVENUE.
1015 PM NON-TSTM WND DMG PLYMOUTH 41.96N 70.68W
10/09/2016 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON HOUSE ON BARTLETT ROAD.
1031 PM NON-TSTM WND DMG MARION 41.70N 70.76W
10/09/2016 PLYMOUTH MA AMATEUR RADIO
12-14 INCH DIAMETER TREE DOWN ON POINT ROAD.
1043 PM NON-TSTM WND DMG BOURNE 41.73N 70.61W
10/09/2016 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON SANDWICH ROAD.
1047 PM NON-TSTM WND DMG DENNIS 41.73N 70.20W
10/09/2016 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON OLD COUNTY WAY.
&&
FIELDLocal storm report, Oct 10, 12:26 AM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1226 AM EDT MON OCT 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM NON-TSTM WND GST AQUINNAH 41.33N 70.80W
10/09/2016 M58 MPH DUKES MA HAM RADIO
HAM RADIO
0740 PM NON-TSTM WND DMG EDGARTOWN 41.38N 70.53W
10/09/2016 DUKES MA AMATEUR RADIO
TREE DOWN ON WEST TISBURY ROAD NEAR HYE ROAD.
0754 PM NON-TSTM WND GST 2 ESE NANTUCKET 41.26N 70.07W
10/09/2016 M58 MPH NANTUCKET MA ASOS
0755 PM HIGH SUST WINDS 2 ESE NANTUCKET 41.26N 70.07W
10/09/2016 M46 MPH NANTUCKET MA ASOS
0755 PM NON-TSTM WND DMG EASTHAM 41.83N 69.97W
10/09/2016 BARNSTABLE MA AMATEUR RADIO
LARGE BRANCHES DOWN ACROSS NAUSET ROAD.
0801 PM NON-TSTM WND DMG TRURO 42.00N 70.07W
10/09/2016 BARNSTABLE MA AMATEUR RADIO
SMALL TREE DOWN ON ROUTE 6 BY OLD NORTH CEMETERY.
0814 PM NON-TSTM WND GST EDGARTOWN 41.39N 70.51W
10/09/2016 M58 MPH DUKES MA HAM RADIO
HAM RADIO
0822 PM NON-TSTM WND GST AQUINNAH 41.33N 70.80W
10/09/2016 M61 MPH DUKES MA HAM RADIO
HAM RADIO
0857 PM NON-TSTM WND DMG ASHBY 42.68N 71.82W
10/09/2016 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON WESTBOUND LANE OF ROUTE 119.
0943 PM NON-TSTM WND DMG NEW BEDFORD 41.66N 70.94W
10/09/2016 BRISTOL MA AMATEUR RADIO
TREE DOWN ON GARDNER STREET... TWO LARGE BRANCHES DOWN
ON SIDEWALK ALONG ROCKDALE AVENUE.
0949 PM NON-TSTM WND DMG WAREHAM 41.75N 70.72W
10/09/2016 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON RT. 28 AT AUNT MARYVILLE LANE. ALSO TREE
DOWN ON A HOUSE - SHOWN BY TV MEDIA - ON UNSPECIFIED
STREET.
1015 PM NON-TSTM WND DMG PLYMOUTH 41.96N 70.68W
10/09/2016 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON HOUSE ON BARTLETT ROAD.
1031 PM NON-TSTM WND DMG MARION 41.70N 70.76W
10/09/2016 PLYMOUTH MA AMATEUR RADIO
12-14 INCH DIAMETER TREE DOWN ON POINT ROAD.
1043 PM NON-TSTM WND DMG BOURNE 41.73N 70.61W
10/09/2016 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON SANDWICH ROAD.
1047 PM NON-TSTM WND DMG DENNIS 41.73N 70.20W
10/09/2016 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON OLD COUNTY WAY.
1057 PM NON-TSTM WND DMG WELLFLEET 41.93N 70.03W
10/09/2016 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON ROUTE 6 AT OLD TRURO ROAD.
&&
WTB/GAFThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 3:56 AM EDT | Frost Advisory | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth, Worcester | 29 hr |
| Oct 10, 3:45 PM EDT | Freeze Warning | BOX | Hampden, Hampshire, Worcester | 17 hr |
| Oct 10, 3:54 PM EDT | Small Craft Advisory | BOX | 11 hr |
Nearby
Freeze Watches in Massachusetts, 2016Every freeze watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.